This is my first post but I am looking everywhere I can for help. I'm a 29 year old male.I have been diagnosed with general anxiety disorder. When I'm not taking my medication it is difficult to even step outside to do normal daily activities. This is unknown to most of my friends who ( oddly enough ) would describe me as outgoing and the life of the party. My condition has cost me my job wich ws in advertising sales. It was next to impossible for me to get the nerve to cold call on new clients. It was probabl the worst job with my condition. Since I quit this job it has even been difficult to go seek out a new one. Just the thought of an interview freaks me out right now. I'm taing Xanax right now and have developed a very high tolerance to it. I tend to use more than prescribed due to this ( Thinking about switching to Klonopin). I don't tell my physician this for fear of him taking away the one thing that gives me some feeling of normalcy. I feel incompasitated by this to te point that I put of daily chores even around the house (which is filthy at this point). I can't seem to get it together to even do the the basics like go to the laundromat regularly,, clean my car/apartment or pay bills on time. My life is in such disarray I feel overwhelmed to such a degree that I have frozen and don't know how to get everything back on track. I put everything off until the last minute.....I don't know if this causes or is caused by my anxiety. I don't feel depressed and have tried all anti depressents which in turn MADE me depressed. Sorry for long post but this is even the brief version.
Wow; It does sound like you're going to have to tell the Dr. Your sx description sounds like 'agoraphobia'. Adding a 'non sedating' antidepressant to Klonopin may help you. If you've built a tolerance to Xanax, it's time to step up to longer acting Klonopin before you find yourself in 'between dose throes' and wanting to eat the stuff like candy.
You'll get it, but need to push yourself to "move". Aka; There's no change w/o change.
Hi there, what a vicious cycle anxiety disorder creates. That is where your procrastination comes from... I am chronically late. Being late stresses me out terribly, but my lateness is CAUSED by the stress.
That aside, I think that your current meds might bring you SOME relief, but it doesn't sound like it's the right medication for you. Also, you shouldn't be "upping your dose" on your own. That is why you have a physician! Your doctor will certainly not take your meds away, but rather will work with you to find the RIGHT meds for you AND the right dose. You don't have to live like this... there are many, many options.
Aside from medication, are you seeing a psychologist? Sometimes they can help you find things to motivate you... I would just seek any resource that may be helpful to you and explore those options to the fullest.
Please don't just accept your current situation as "the way it is" and give up, know that you are worth it and should be able to live your life the way you wish... good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.